Notes on infinite-dimensional nonlinear parabolic equations

Authors

  • M. N. Feller УкрНИИ «Ресурс», Киев

Abstract

We present a method for the solution of the Cauchy problem for three broad classes of nonlinear parabolic equations U(t,x)t=f(ΔLU(t,x)),U(t,x)tf(t,ΔLU(t,x)), and U(t,x)t=f(U(t,x),ΔLU(t,x)) with the infinite-dimensional Laplacian ΔL.

Published

25.05.2000

Issue

Section

Research articles

How to Cite

Feller, M. N. “Notes on Infinite-Dimensional Nonlinear Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 5, May 2000, pp. 690-01, https://umj.imath.kiev.ua/index.php/umj/article/view/4462.